×

zbMATH — the first resource for mathematics

Some fixed point theorems on ordered metric spaces and application. (English) Zbl 1197.54053
The authors prove some fixed point theorems for nondecreasing and weakly increasing operators defined on partially ordered complete metric spaces and satisfying some metric relations on comparable pairs of elements. An application to the existence of a common solution of two integral equations is given.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
45G15 Systems of nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ran, ACM; Reurings, MCB, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 132, 1435-1443, (2004) · Zbl 1060.47056
[2] Agarwal, RP; El-Gebeily, MA; O’Regan, D, Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87, 109-116, (2008) · Zbl 1140.47042
[3] Nieto, JJ; Rodríguez-López, R, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[4] Nieto, JJ; Rodríguez-López, R, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Mathematica Sinica, 23, 2205-2212, (2007) · Zbl 1140.47045
[5] Nieto, JJ; Pouso, RL; Rodríguez-López, R, Fixed point theorems in ordered abstract spaces, Proceedings of the American Mathematical Society, 135, 2505-2517, (2007) · Zbl 1126.47045
[6] O’Regan, D; Petruşel, A, Fixed point theorems for generalized contractions in ordered metric spaces, Journal of Mathematical Analysis and Applications, 341, 1241-1252, (2008) · Zbl 1142.47033
[7] Ćirić, LjB, Generalized contractions and fixed-point theorems, Publications Institut Mathématique, 12, 19-26, (1971) · Zbl 0234.54029
[8] Ćirić, LjB, Fixed points of weakly contraction mappings, Publications Institut Mathématique, 20(34), 79-84, (1976) · Zbl 0354.54031
[9] Ćirić, LjB, Common fixed points of nonlinear contractions, Acta Mathematica Hungarica, 80, 31-38, (1998) · Zbl 0918.47045
[10] Altun, I; Turkoglu, D, Some fixed point theorems for weakly compatible multivalued mappings satisfying an implicit relation, Filomat, 22, 13-21, (2008) · Zbl 1199.54202
[11] Altun, I; Turkoglu, D, Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwanese Journal of Mathematics, 13, 1291-1304, (2009) · Zbl 1194.54055
[12] Imdad, M; Kumar, S; Khan, MS, Remarks on some fixed point theorems satisfying implicit relations, Radovi Matematički, 11, 135-143, (2002) · Zbl 1033.54025
[13] Popa, V, A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation, Demonstratio Mathematica, 33, 159-164, (2000) · Zbl 0947.54023
[14] Sharma, S; Deshpande, B, On compatible mappings satisfying an implicit relation in common fixed point consideration, Tamkang Journal of Mathematics, 33, 245-252, (2002) · Zbl 1029.47037
[15] Turkoglu, D; Altun, I, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying an implicit relation, Sociedad Matemática Mexicana. Boletín, 13, 195-205, (2007) · Zbl 1171.54342
[16] Matkowski, J, Fixed point theorems for mappings with a contractive iterate at a point, Proceedings of the American Mathematical Society, 62, 344-348, (1977) · Zbl 0349.54032
[17] Dhage, BC, Condensing mappings and applications to existence theorems for common solution of differential equations, Bulletin of the Korean Mathematical Society, 36, 565-578, (1999) · Zbl 0940.47043
[18] Dhage, BC; O’Regan, D; Agarwal, RP, Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces, Journal of Applied Mathematics and Stochastic Analysis, 16, 243-248, (2003) · Zbl 1068.47071
[19] Ahmad, B; Nieto, JJ, The monotone iterative technique for three-point second-order integrodifferential boundary value problems with [inlineequation not available: see fulltext.]-Laplacian, No. 2007, 9, (2007)
[20] Cabada, A; Nieto, JJ, Fixed points and approximate solutions for nonlinear operator equations, Journal of Computational and Applied Mathematics, 113, 17-25, (2000) · Zbl 0954.47038
[21] Ćirić, LjB; Cakić, N; Rajović, M; Ume, JS, Monotone generalized nonlinear contractions in partially ordered metric spaces, No. 2008, 11, (2008) · Zbl 1158.54019
[22] Nieto, JJ, An abstract monotone iterative technique, Nonlinear Analysis: Theory, Methods & Applications, 28, 1923-1933, (1997) · Zbl 0883.47058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.